JournalsprimsVol. 11, No. 3p. 881

A Correction to: The Products in the Steenrod Rings of the Complex and Symplectic Cobordism Theories

  • Tetsuya Aikawa

    Okayama University, Japan
A Correction to: The Products in the Steenrod Rings of the Complex and Symplectic Cobordism Theories cover

Cite this article

Tetsuya Aikawa, A Correction to: The Products in the Steenrod Rings of the Complex and Symplectic Cobordism Theories. Publ. Res. Inst. Math. Sci. 11 (1975), no. 3, p. 881

DOI 10.2977/PRIMS/1195191151